Hypersensitive to Ziagen
Nov 2, 2005
I was recently taken off ziagen as part of my sustiva/epivir/vireadcombo therapy, after having hypersensitivity reactions for 6 months (mainly diarrhea and extreme bloating/with intermittent stomach upset). However within 2 weeks I noticed a return of lymphadenopathy. I am concerned that this is a sign that my current regiment is lacking in some element. What is my alternative to the ziagen? I have been undetectable for over a year and very concerned about this lypmhadenopathy. HELP
Response from Dr. Henry
Sustiva + Viread + either 3TC and FTC is a very effective and potent regimen for many persons with HIV (without the abacavir=Ziagen)particularly if there is no evidence of any drug resistance. If you have a history of drug resistance then your HIV specialist is the best person to review your treatment history and suggest how to intensify/switch your HIV meds around. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Dizziness An Acute Symptom Of AIDS?
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Tingling Lips After Licking Penis Worried I Have HIV
- Over The Counter Antibiotics For Std
- CAN ARS START AT 11 WEEKS?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.